# SDR USAA2012082400012

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N111US
- Make and model: Airbus A320-214
- Aircraft serial: 1114
- Aircraft time: 35,276 hours, 20,984 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514353
- Condition: Detached
- Location: Exit Sign
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER FOR EXIT SIGN AT 10F CAME OFF.  REMOVED AND REPLACED EMERGENCY EXIT LIGHT AT 10F.
